# SDR 07FDEA02923

- Difficulty date: August 15, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 58,500 hours, 37,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 653954811
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FS 1183 BULKHEAD LT OB FLOOR WEB HAS CRACKS.  REMOVED AND REPLACED FLOOR WEB IAW SRM 51-30-2.  FABRICATED NEW FLOOR WEB .020 ON TRAVELER T7/1695713 IAW SRM 51-30-6 TABLE 1.
